# SDR SWAA002396

- Difficulty date: November 17, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- Aircraft time: 59,562 hours, 48,233 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Part number: 23D2294153
- Condition: Out Of Position
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SVC DOOR EMERGENCY EVAC SLIDE PRESS IND OUT OF VIEW.  REMOVED AND REPLACED EVAC SLIDE PER MM.
